Ibuprofen Packs, 2 Tablets, 100-case

SKU: 1260694

?>

Product Description

These portable Ibuprofen Packs, 2 Tablets, 100-case are great tablets for pain and cold relief. Use for temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual cramps, arthritis, and for the reduction of fever.

They’re a convenient size to carry around in purses, wallets, emergency (first aid) kits, the glove box, or even in pockets.

Total tablets per order = 200

Active Ingredient: Ibuprofen 200 mg.

Reviews

There are no reviews yet.

Be the first to review “Ibuprofen Packs, 2 Tablets, 100-case”

First: Rate the product. Please select a rating between 0 (poorest) and 5 stars (best).